MathSciNet Relay Station
MathSciNet bibliographic data
MR739627 (85j:22021) 22E40 (20G25)
Margulis, G. A. Arithmeticity of the irreducible lattices in the semisimple groups of rank greater than $1$. Invent. Math. 76 (1984), no. 1, 93–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement